I have been taking Ortho Tri-Cyclen for about 6 months now. I haven’t tried skipping my period yet and was intending to do it this month. I have been taking my pill at the same time every day and have not missed any. A couple days ago (1 day before my scheduled placebo pill week) I started some light bleeding. I took the remaining active pill that day and went straight to the next pack the following day (the day I should have gotten my period). The light bleeding is still continuing (day 3). I also have minor cramping. My question is should I stop taking the pills and just give myself a period? Should I expect this bleeding to stop in the next day or 2? Why would I be bleeding at all if I never stopped taking the active pills?
Hello. I have the same situation. Have been on birth control for 2 years (OCPs), always getting my period in the placebo week, but I began bleeding today, 2 days before ending the active pills. This has never happened before. I have never missed a pill; sometimes take it 30 min before or after the usual time. I also have some mild cramping. It feels like a period but definitely concerned about pregnancy or another underlying cause. Help! How did your situation resolve?? Please share.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jul 2010 • 1 answer
Updated 2 Apr 2014 • 3 answers
Updated 18 Mar 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer
Updated 19 Sep 2015 • 1 answer